| Catalog Number |
6101-90167 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of a cascadia an lordotic-oblique inserter fractured intra-operatively.The procedure was completed successfully using a replacement device with a one minute surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: b5, h3.H6: coding has been updated to reflect completion of the investigation.
Event or Problem Description
The patient was reported to have hard bone quality.